# SDR USAA2013101000004

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED A LANDING GEAR DOOR NOT CLOSED ECAM AFTER RAISING GEAR.  CYCLED GEAR DOWN AND BACK UP IAW ECAM.  SAME ECAM AGAIN, THEN DOOR CLOSED AND ECAM MESSAGE CLEARED.  MX FOUND LOOSE ADJUSTMENT OF NLG LEG FIXED DOOR INSTALLATION, AFT OF STRUT.  THE LOOSE DOOR WAS BINDING ON FWD LT & RT DOOR STOP FITTINGS.  R & R LEG DOOR UPPER BRACKET DUE TO DAMAGE. R & R LT NLG DOOR ACTUATOR AS A PRECAUTION.  RIGGED LEG DOOR ASSY, CLEANED UP DAMAGE AS REQUIRED.  ACCOMPLISHED GEAR SWING.  NO DEFECTS NOTED.
